MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSPHERE 10 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSPHERE 10 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number SPH10035020
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mfg name - codman & shurtleff, inc.Dba depuy synthes products, inc.Three attempts to obtain additional information and product return were unsuccessful.It was reported that the device would be returned for analysis; however, it has not yet been returned additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a healthcare professional, during the procedure, the micrusphere coil (sph10035020/p10043) stretched.Used another one to complete the procedure.There was no report on the patient injury.
 
Additional Manufacturer Narrative
It was reported that the device would be returned for analysis; however, the device was not returned and no additional information was provided.If product or additional information becomes available at a later date, a supplemental mdr will be submitted.Conclusion: as reported by a healthcare professional, during the procedure, the micrusphere coil (sph10035020/p10043) stretched.Used another one to complete the procedure.There was no report on the patient injury.It was reported that the device would be returned for analysis; however, after multiple requests, the device was not returned and no additional information provided.The msphere 10 plat product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.The coil stretch could not be confirmed without product return for analysis.The root cause of the event could not be determined.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing issue, no corrective actions will be taken at this time.

Brand Name
MICRUSPHERE 10 - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6947136
Report Number1226348-2017-00172
Device Sequence Number11064844
Product Code HCG
UDI-Device Identifier00878528003533
UDI-Public(01)00878528003533(17)200430(10)P10043
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberSPH10035020
Device Lot NumberP10043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/30/2017
Patient Sequence Number1